# SDR UPS06847864

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 0362
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK (EMERGENCY LIGHT) WILL NOT STAY CHARGED.  EMERGENCY LIGHTING BATTERY PACK REPLACED IAW MM 33-50-01-2 AND SYSTEM CHECKS SERVICEABLE.
